# SDR AALA200803195

- Difficulty date: December 28, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 51,843 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT RETURNED TO SEA DUE TO NUMBER THREE WINDOW DELAMINATED AND LEAKING.  LANDED WITHOUT INCIDENT.  REPLACED NUMBER THREE WINDOW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
